# SDR 99ZZZX2244

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51AG
- Make and model: Bell UH-1H
- Aircraft serial: 7120178
- System (JASC): 2330 · Entertainment System
- Part: Audio Panel
- Part number: C6533
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUDIO PANEL CAUSES STATIC IN PILOT'S HEAD SET.
